# SDR CA050711007

- Difficulty date: July 8, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 36,923 hours
- Engine: Pwa PT6A20
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: C6UF101527
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND, THE FLIGHT CREW OBSERVED A RIVET HEAD MISSING FROM THE OUTSIDE OF THE LOWER LUG OF THE LT FORWARD FLOAT STRUT.  THE AIRCRAFT WAS FERRIED TO MAINTENANCE WHERE THE STRUT WAS REMOVED AND INSPECTED.  THE RIVET STEM SHOWED SIGNS OF INTERNAL CORROSION.  ALL OTHER RIVETS ON THE STRUT WERE INSPECTED SERVICEABLE. THE ONE RIVET WAS REPLACED AND THE AREA REPROTECTED.  THE STRUTS ARE NOT TRACKED SO NO TIME IN SERVICE IS AVAILABLE.
